A 48-year-old member asked:
Disclaimer

what is the treatment for amoxicillin overdose?

1 doctor answer
Dr. Larry Lutwick
48 years experience Infectious Disease
Amoxicillin: It is actually, with normal kidney function, to overdose on penicillin-type antimicrobials. Most complications of treatment are not due to too high a dose but rather allergies or drug-associated diarrhea or colitis.
Answered on May 28, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old member asked:
Dr. Terence Grogan
24 years experience Family Medicine
Time: Taking too much Augmentin (amoxicillin and clavulanate) may cause nausea and vomiting. It may later cause diarrhea . Higher doses of amoxicillin, the ... Read More
4
4 thanks
A 46-year-old member asked:
Dr. Joel Gallant
35 years experience Infectious Disease
No: No antibiotic is very effective against boils, which usually need to be opened and drained. But Amoxicillin would be particularly ineffective, since ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Rx: If prescribed an antibiotic, then following the recommended course as prescribed without skipping doses is advised.
A 28-year-old female asked:
Dr. Shahruq Sarela
9 years experience Internal Medicine
Strep throat: i would be concerned that is wasnt strep throat. given that its back i would go to the doctor to culture the back of your tonsils, then start a differ ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month